You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Topological Entropy for Noncompact Sets
Transactions of the American Mathematical Society
Vol. 184 (Oct., 1973), pp. 125-136
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1996403
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
For f: X → X continuous and $Y \subset X$ a topological entropy h(f, Y) is defined. For X compact one obtains results generalizing known theorems about entropy for compact Y and about Hausdorff dimension for certain $Y \subset X = S^1$. A notion of entropy-conjugacy is proposed for homeomorphisms.
Transactions of the American Mathematical Society © 1973 American Mathematical Society